# SDR 2019FA0000360

- Difficulty date: October 14, 2019
- Submitted: November 8, 2019
- Operation: General aviation
- Aircraft: N454MH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9151
- Aircraft time: 6,059 hours
- Engine: Tmeca ARRIEL1E2
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

STRONG RUBBER/ELECTRICAL SMELL COMING FROM REAR CABIN AC VENTS. SMELL DISAPPEARED WITH AC TURNED OFF.
